# SDR YENA2023072500855

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 33,981 hours, 22,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER POTABLE WATER TANK REMOVAL, FOUND CORROSION AT INTERNAL DOUBLER OF WASTE SERVICE PANEL LOCATED BETWEEN STRG 25R/28R AND BETWEEN FR 88/89 AT CF II INTERNAL STRUCTURE; REF TOMX WO 2222 NR # 00136: CORROSION AT INTERNAL DOUBLER OF WASTE SERVICE PANEL LOCATED BETWEEN STRG 25R/28R AND BETWEEN FR 88/89 AT CF II INTERNAL STRUCTURE WAS REMOVED PER EMB-190 SRM 51-12-01 AND SRM 51-10-03, EVALUATED OUT OF LIMITS PER EMB-190 SRM 53-23-60/AD 51, REPLACED PER EMB 190 SRM 51-41-02 AND SRM 51-43-02.
